# SDR CALA9901109

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT STA 680 - 700, RBL 56.  THE INTERCOSTAL WAS REPAIRED IAW SRM 53-00-51, ECRA 5321-01061, AND BOEING DRAWING 143N5845.
